Browsing by Author Davis, P N

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 2 of 2
Issue DateTitleAuthor(s)Citation
2017Absolute instabilities of travelling wave solutions in a Keller-Segel modelMarangell, Robert; Davis, P N; van Heijster, P; Mathematics & StatisticsAbsolute instabilities of travelling wave solutions in a Keller-Segel model, Nonlinearity, vol.30, 2017, 2017,pp 4029-4061
2017Absolute instabilities of travelling wave solutions in a Keller`Segel modelMarangell, Robert; Davis, P N; van Heijster, Petrus; Mathematics & StatisticsAbsolute instabilities of travelling wave solutions in a Keller`Segel model, Nonlinearity, vol.30, 11, 2017,pp 4029-4061